# SDR DALA2020022761464

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 21,963 hours, 8,108 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Relay
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3809 DOOR 1L ENTRY LIGHT CONTINUALLY FLASHES ON & OFF (STROBING) AT GATE WITH APU AND EXT PWR. CLICKING SOUNDS CONTINUOUSLY HEARD BEHIND CB PANEL BEHIND F/O SEAT. CORRECTIVE ACTION: RE-SEATED RELAY FOR DOOR 1L ENTRY LIGHT. NOW CKS OK. (6526604).
